MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION
Catalog Number 21-2120-0103-01
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the product for cassette not attached error, during device analysis, a lifting downstream occlusion (dso) sensor was identified.There was no patient involvement.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: one device was returned for analysis.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.The customer issue was confirmed as once the cassette was attached, the device alarmed cassette not attached properly.The root cause of the issue was a bad dso sensor.Visual inspection found a lifting downstream occlusion (dso) seal.The dso seal and sensor were replaced.The dso sensor was calibrated and software was updated.The device was reset to standard configuration and there after passed all tests criteria.

Brand Name
CADD SOLIS VIP PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane
minneapolis, MN 55442
2247062300
MDR Report Key23498470
Report Number3012307300-2025-12228
Device Sequence Number8965746
Product Code FRN
UDI-Device Identifier15019517084368
UDI-Public(01)15019517084368(11)200406
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2120-0103-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown